Sharp estimate of the mean exit time of a bounded domain in the zero white noise limit - Archive ouverte HAL Accéder directement au contenu
Article Dans Une Revue Markov Processes And Related Fields Année : 2020

Sharp estimate of the mean exit time of a bounded domain in the zero white noise limit

(1)
1

Résumé

We prove a sharp asymptotic formula for the mean exit time from an open bounded domain D ⊂ R d for the overdamped Langevin dynamics dX t = −−f (X t)dt + √ 2ε dB t in the limit ε → 0 and in the case when D contains a unique non degenerate minimum of f and ∂ n f > 0 on ∂D. As a direct consequence, one obtains in the limit ε → 0, a sharp asymptotic estimate of the smallest eigenvalue of the operator L ε = −ε∆ + f · associated with Dirichlet boundary conditions on ∂D. The approach does not require f | ∂D to be a Morse function. The proof is based on results from [7,8] and a formula for the mean exit time from D introduced in the potential theoretic approach to metastability [4, 5].
Fichier principal
Vignette du fichier
lambdah.pdf (283.98 Ko) Télécharger le fichier
Origine : Fichiers produits par l'(les) auteur(s)
Loading...

Dates et versions

hal-01643931 , version 1 (21-11-2017)

Identifiants

Citer

Boris Nectoux. Sharp estimate of the mean exit time of a bounded domain in the zero white noise limit. Markov Processes And Related Fields, 2020, 26 (3), pp.403-421. ⟨hal-01643931⟩
49 Consultations
24 Téléchargements

Altmetric

Partager

Gmail Facebook Twitter LinkedIn More